# SDR 2007UALA02946

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 54,428 hours, 30,514 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 20 FEET OF EEL LIGHT INOPERATIVE IN AFT MAIN CABIN.  REPLACED EEL LT POWER CORD OPS CK GOOD.
